# SDR YENA2022082900827

- Difficulty date: August 28, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb EMB110*
- Aircraft serial: 144
- Aircraft time: 38,416 hours, 24,855 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1245, BOS-CLT. (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS) 'BLEED 1 LEAK ON FL 240. RUN QRH THROUGH PRESSURIZATION; FOUND ODS LOOP CONNECTION POINT WITH WIRE HARNESS J1045 SHORTED INSTALLED NEW CONNECTOR IN REF SWPM 20-21-10. OPS CHECK GOOD.'
